# SDR CALA2024101700852

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 84,035 hours, 33,305 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 9615325060
- Part serial: 2570
- Condition: Faulted
- Location: Zone 200
- Part time: 720,152 hours, 709,143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LOST MOSTNAV AND ATTITUDE INFOON CA PFD AND ND ANDENG 1 EPR/EGT/N1/N2/FF TECH SUPPORT UPDATE: DMC 1 FAULTS NOTED IN AVIATAR, ADDING DMC-1 (1WT1) TO PARTS FOR REPLACEMENT REF AMM. 31-63-34. REF 31-63-81-810-867-A REMOVED AND REPLACED #1 DMC 1WT1 REF MM 31-63-34 PERFORMED EIS TEST AND LAND TEST REF MM 22-97-00 NO FAULTS TEST PASSED, ACFT FULL CAPABILITY.PARTS USED: 31-3161-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711207  SN OFF 2570  COMPUTER, DISPL  OFF 31-3161-9-0005 2570 ON 31-3161-9-0005 2048 AS PRECAUTION PREFORMED #1 ENG IDLE RUN REF AMM 71-00-00. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
